MathSciNet Relay Station
MathSciNet bibliographic data
MR2310693 (2008k:35439) 35Q55 (81Q05)
Demoulini, Sophia Global existence for a nonlinear Schroedinger-Chern-Simons system on a surface. Ann. Inst. H. Poincaré Anal. Non Linéaire 24 (2007), no. 2, 207–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement